# SDR USAA2012051800008

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 45,538 hours, 16,900 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Part number: ABS012130
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED F/CTL FLAPS LOCKED - ALIGNMENT FAULT ON APPROACH INTO PHX.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT FLAP INTERCONNECT STRUT PROXIMITY SWITCH 38CV IAW AIRBUS MAINTENANCE MANUAL 27-51-44-400-002-A.
